My son was hospitalized for a staph infection, MRSA. He spent 3 days on Vancomycin 200 mL/hr. Then after he was home he was put on Bactrim and Clindamycin every 6 hours for 8 days. He has been off all meds and returned to school, the infection in his arm looks good but still has small blister like pimples on that same arm they tell me will eventually go away to just use wart medicated band aids on them, that's about 25 band aids He came home a few days ago from school and his hands are all blistered and peeling, I have also heard of others in the the school that had MRSA. this whole house was bleached down when all this started. I have a call into his doctor but I have not had a return call we are new to the area new doctor we are using through the hospital. Any advise am I over re acting?
Peeling and blistered hands are common in MRSA and it may be due to inadequate or recurrent infection. Topical and oral antibiotics are the treatment of choice. My sincere advice would be to consult a dermatologist and get prescribed oral antibiotics also because sometimes topical therapy with antibiotic creams is not sufficient for the treatment.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.